# SDR MWEA96322

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE RT FLAP NR 5 TRAILING EDGE WAS FOUND WITH DENTED LOWER SKIN FROM THE 3RD THROUGH 5TH RIB FROM THE OUTBD EDGE.  INSTALLED NEW SKIN IAW EA 57-004.
